×

Found 23,579 Documents (Results 1–100)

100
MathJax

A discrete analogue of the Lyapunov function for hyperbolic systems. (English. Russian original) Zbl 07576919

J. Math. Sci., New York 264, No. 6, 661-671 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 4, 591-602 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software